Poisson Distribution Series for Analytic Univalent Functions


ALTINKAYA Ş., Yalcin S.

COMPLEX ANALYSIS AND OPERATOR THEORY, vol.12, no.5, pp.1315-1319, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1007/s11785-018-0764-y
  • Journal Name: COMPLEX ANALYSIS AND OPERATOR THEORY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1315-1319
  • Keywords: Analytic univalent functions, Poisson distribution series, Convex and starlike functions
  • Bursa Uludag University Affiliated: Yes

Abstract

The main objective of the present paper is to investigate the Poisson distribution series for the function class of analytic functions. Moreover, we obtain necessary and sufficient conditions for the Poisson distribution series belonging to this class. We also consider an integral operator related to the Poisson distribution series.